# SDR COEA2019030406912

- Difficulty date: March 4, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 37,346 hours, 43,878 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: S57210088203
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 194688 NR 600025 HEAVY CHECK COE/MAJOR REPAIR: RT SPOILER MOUNT HOLES ON INBOARD REAR SPAR FITTING ARE WORN. CORRECTIVE ACTION: REPAIRED PER SRAS ES-0094901-01...14338 ISSUE A, DATED 3/20/2019.
